# SDR DALA1052751701

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 45,741 hours, 13,509 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS SLIDE ILLUMINATION LIGHTS INOP AT DOORS 1L AND 1R.  RELAMPED 1L & 1R SLIDE LIGHTS, CHECKS OK.
